Asymptotic behaviors of the colored Jones polynomials of a torus knot

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

We study the asymptotic behaviors of the colored Jones polynomials of torus knots. Contrary to the works by R. Kashaev, O. Tirkkonen, Y. Yokota, and the author, they do not seem to give the volumes or the Chern-Simons invariants of the three-manifolds obtained by Dehn surgeries. On the other hand it is proved that in some cases the limits give the inverse of the Alexander polynomial.

Original languageEnglish
Pages (from-to)547-555
Number of pages9
JournalInternational Journal of Mathematics
Volume15
Issue number6
DOIs
Publication statusPublished - 2004 Aug 1
Externally publishedYes

Keywords

  • Alexander polynomial
  • Colored jones polynomial
  • Torus knot
  • Volume conjecture

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Asymptotic behaviors of the colored Jones polynomials of a torus knot'. Together they form a unique fingerprint.

Cite this